Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Pimple on clitoral hood, painful. Curable?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I am 23 years old and I have a pimple sort of a tiny bump on my clitoral hood. It hurts a bit when I touch it. Is it because of heat? I tend to get boils on my body due to heat. What should I do to cure it? Is it okay if I go swimming in such a state?
Posted Wed, 2 May 2012 in Vaginal and Uterus Health
Answered by Dr. Rhea Chanda 1 hour later

Thanks for the query.

The main diagnosis to be ruled out here is a sexually transmitted infection.
Herpes is very common and needs to be ruled out first.If the pimple is filled with fluid/pus etc you need to see a doctor and get tested.
If there is pain,there is most likely infection also.
You might require a course of antibiotics if the boil has become infected and pus formation occurs.
Swimming should be with held until you are cleared of infection.Since you have recently become sexually active,i suggest that you visit any sti clinic or a doctor and get that ruled out.
Once you are cleared of any possible infection,there isnt any problem with swimming etc.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor